MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; HIP PROTHESIS

BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial mdr report.Source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Concomitant medical products: catalog number:ep-200144 lot number:926670 brand name: act artic e1 hip brg.Catalog number:650-1064 lot number:2997131 brand name: cer option type 1 tpr.Catalog number:51-102070 lot number:6663490 brand name: tprlc xr fp type1 pps.Catalog number:110010262 lot number:110010262 brand name: g7 osseoti multihole 48mm.Catalog number: 110024461 lot number:814540 brand name: g7 dual mobility liner.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation approximately 1 year post implantation.Attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
The likely condition of the device when it left zimmer biomet is conforming to specification.The reported event has not been confirmed as relevant photographs have not been provided and product has not been returned for evaluation.Device history record was reviewed and no discrepancies related to the reported event were found.The root cause of the reported event was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that there are metal transfer marks on one side of the ceramic head.Apart from this there are no further indications of damage.The diameter of the head was measured against drawing and proved to be within specification.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER BIOLOXD OPTION HD 28MM
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13993688
Report Number3002806535-2022-00199
Device Sequence Number11875415
Product Code OQG
UDI-Device Identifier00880304521919
UDI-Public(01)00880304521919(17)300616(10)2020080247
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1055
Device Lot Number2020060247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer06/10/2022
10/21/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date06/14/2022
10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 COMMENTS
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale